# SDR AU980388

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: AN12H15A
- Condition: Sheared
- Location: Tail Wheel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL WHEEL SPRING TO SWIVEL ATTACHMENT BOLTS SHEARED DUE TO HEAVY LANDING.  PART TC:  534.
